# SDR SWAA031927

- Difficulty date: August 28, 2003
- Submitted: September 8, 2003
- Operation: Air carrier
- Aircraft: N652SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27722
- Aircraft time: 20,894 hours, 17,657 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Hinge
- Part number: 65C26384
- Part serial: 071246P
- Condition: Worn
- Location: Rt Elevator Tab
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C3 CHECK, (SI 11138-55), RT ELEVATOR TAB FAILED FREEPLAY CHECK.  REMOVED AND REPLACED RT ELEVATOR TAB ASSY PER MM.
